| Model Number |
FIBULOCK IMPLANT SYSTEM, STERILE |
| Medical Device Problem Code |
Defective Device (2588)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/26/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The most likely cause for the reported failure can be attributed to a manufacturing issue; however, due to the device not being returned, we are unable to confirm the reported event.
Event or Problem Description
On 10/26/2022, it was reported by a sales representative via email that an ar-8973ds fibulock implant system package with sterile instrument, was not sealed, and all the drill bits fell on the floor.This was discovered prior to use during an unspecified procedure.Additional information received on 10/28/2022: this was discovered during a fibulock procedure on (b)(6) 2022 and was completed with a new ar-8973ds fibulock implant system.